# SDR 03FDEA00179

- Difficulty date: February 26, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 727173C
- Aircraft serial: 19509
- Aircraft time: 38,080 hours, 25,933 cycles
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED RT GEAR DOOR LIGHT ILLUMINATED ON LANDING GEAR RETRACTION.   CREW CYCLED GEAR IAW QRH,  LIGHT REMAINED ILLUMINATED FOR DURATION OF FLIGHT.  REMOVED AND REPLACED RT MLG DOOR WARNING SWITCH IAW M/M 32-62-011-4 OPERATIONAL CHECK NORMAL.
